Averaging principle for slow-fast stochastic differential equations with time dependent locally Lipschitz coefficients

Liu W, Röckner M, Sun X, Xie Y (2020)
JOURNAL OF DIFFERENTIAL EQUATIONS 268(6): 2910-2948.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Liu, Wei; Röckner, MichaelUniBi; Sun, Xiaobin; Xie, Yingchao
Abstract / Bemerkung
This paper is devoted to studying the averaging principle for stochastic differential equations with slow and fast time-scales, where the drift coefficients satisfy local Lipschitz conditions with respect to the slow and fast variables, and the coefficients in the slow equation depend on time t and omega. Making use of the techniques of time discretization and truncation, we prove that the slow component strongly converges to the solution of the corresponding averaged equation. (C) 2019 Elsevier Inc. All rights reserved.
Stichworte
Averaging principle; Local Lipschitz; Time-dependent; Strong; convergence; Stochastic differential equations
Erscheinungsjahr
2020
Zeitschriftentitel
JOURNAL OF DIFFERENTIAL EQUATIONS
Band
268
Ausgabe
6
Seite(n)
2910-2948
ISSN
0022-0396
eISSN
1090-2732
Page URI
https://pub.uni-bielefeld.de/record/2940088

Zitieren

Liu W, Röckner M, Sun X, Xie Y. Averaging principle for slow-fast stochastic differential equations with time dependent locally Lipschitz coefficients. JOURNAL OF DIFFERENTIAL EQUATIONS. 2020;268(6):2910-2948.
Liu, W., Röckner, M., Sun, X., & Xie, Y. (2020). Averaging principle for slow-fast stochastic differential equations with time dependent locally Lipschitz coefficients. JOURNAL OF DIFFERENTIAL EQUATIONS, 268(6), 2910-2948. doi:10.1016/j.jde.2019.09.047
Liu, W., Röckner, M., Sun, X., and Xie, Y. (2020). Averaging principle for slow-fast stochastic differential equations with time dependent locally Lipschitz coefficients. JOURNAL OF DIFFERENTIAL EQUATIONS 268, 2910-2948.
Liu, W., et al., 2020. Averaging principle for slow-fast stochastic differential equations with time dependent locally Lipschitz coefficients. JOURNAL OF DIFFERENTIAL EQUATIONS, 268(6), p 2910-2948.
W. Liu, et al., “Averaging principle for slow-fast stochastic differential equations with time dependent locally Lipschitz coefficients”, JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 268, 2020, pp. 2910-2948.
Liu, W., Röckner, M., Sun, X., Xie, Y.: Averaging principle for slow-fast stochastic differential equations with time dependent locally Lipschitz coefficients. JOURNAL OF DIFFERENTIAL EQUATIONS. 268, 2910-2948 (2020).
Liu, Wei, Röckner, Michael, Sun, Xiaobin, and Xie, Yingchao. “Averaging principle for slow-fast stochastic differential equations with time dependent locally Lipschitz coefficients”. JOURNAL OF DIFFERENTIAL EQUATIONS 268.6 (2020): 2910-2948.